# SDR R61A2021070700537

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 18,946 hours, 12,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR HARD TO OPEN/CLOSE, LOUD SQUEAK/RUB NOISE. CLEANED DEBRIS ON THE FITTINGS AND TRACKS ON L2 DOOR IAW AMM 52-12-23.
